About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 817436, 9 pages
http://dx.doi.org/10.1155/2012/817436
Research Article

Strong Convergence of a Modified Extragradient Method to the Minimum-Norm Solution of Variational Inequalities

1Department of Mathematics, Tianjin Polytechnic University, Tianjin 300387, China
2Mathematics Department, COMSATS Institute of Information Technology, Islamabad 44000, Pakistan
3Mathematics Department, College of Science, King Saud University, Riyadh 11451, Saudi Arabia
4Department of Information Management, Cheng Shiu University, Kaohsiung 833, Taiwan

Received 18 August 2011; Accepted 14 October 2011

Academic Editor: Khalida Inayat Noor

Copyright © 2012 Yonghong Yao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Aslam Noor, “Some developments in general variational inequalities,” Applied Mathematics and Computation, vol. 152, no. 1, pp. 199–277, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. M. A. Noor, “A class of new iterative methods for general mixed variational inequalities,” Mathematical and Computer Modelling, vol. 31, no. 13, pp. 11–19, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. R. E. Bruck,, “On the weak convergence of an ergodic iteration for the solution of variational inequalities for monotone operators in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 61, no. 1, pp. 159–164, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. J.-L. Lions and G. Stampacchia, “Variational inequalities,” Communications on Pure and Applied Mathematics, vol. 20, pp. 493–519, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. W. Takahashi, “Nonlinear complementarity problem and systems of convex inequalities,” Journal of Optimization Theory and Applications, vol. 24, no. 3, pp. 499–506, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. J. C. Yao, “Variational inequalities with generalized monotone operators,” Mathematics of Operations Research, vol. 19, no. 3, pp. 691–705, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. H. K. Xu and T. H. Kim, “Convergence of hybrid steepest-descent methods for variational inequalities,” Journal of Optimization Theory and Applications, vol. 119, no. 1, pp. 185–201, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. G. M. Korpelevič, “An extragradient method for finding saddle points and for other problems,” Èkonomika i Matematicheskie Metody, vol. 12, no. 4, pp. 747–756, 1976.
  9. W. Takahashi and M. Toyoda, “Weak convergence theorems for nonexpansive mappings and monotone mappings,” Journal of Optimization Theory and Applications, vol. 118, no. 2, pp. 417–428, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. L.-C. Ceng and J.-C. Yao, “An extragradient-like approximation method for variational inequality problems and fixed point problems,” Applied Mathematics and Computation, vol. 190, no. 1, pp. 205–215, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. Y. Yao and J.-C. Yao, “On modified iterative method for nonexpansive mappings and monotone mappings,” Applied Mathematics and Computation, vol. 186, no. 2, pp. 1551–1558, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. A. Bnouhachem, M. Aslam Noor, and Z. Hao, “Some new extragradient iterative methods for variational inequalities,” Nonlinear Analysis, vol. 70, no. 3, pp. 1321–1329, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. M. A. Noor, “New extragradient-type methods for general variational inequalities,” Journal of Mathematical Analysis and Applications, vol. 277, no. 2, pp. 379–394, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. B. S. He, Z. H. Yang, and X. M. Yuan, “An approximate proximal-extragradient type method for monotone variational inequalities,” Journal of Mathematical Analysis and Applications, vol. 300, no. 2, pp. 362–374, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. H.-K. Xu, “Iterative algorithms for nonlinear operators,” Journal of the London Mathematical Society, vol. 66, no. 1, pp. 240–256, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. R. T. Rockafellar, “Monotone operators and the proximal point algorithm,” SIAM Journal on Control and Optimization, vol. 14, no. 5, pp. 877–898, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. Y. Censor, A. Motova, and A. Segal, “Perturbed projections and subgradient projections for the multiple-sets split feasibility problem,” Journal of Mathematical Analysis and Applications, vol. 327, no. 2, pp. 1244–1256, 2007. View at Publisher · View at Google Scholar
  18. Y. Censor, A. Gibali, and S. Reich, “The subgradient extragradient method for solving variational inequalities in Hilbert space,” Journal of Optimization Theory and Applications, vol. 148, no. 2, pp. 318–335, 2011. View at Publisher · View at Google Scholar
  19. Y. Yao and N. Shahzad, “Strong convergence of a proximal point algorithm with general errors,” Optimization Letters. In press. View at Publisher · View at Google Scholar
  20. Y. Yao and N. Shahzad, “New methods with perturbations for non-expansive mappings in hilbert spaces,” Fixed Point Theory and Applications, vol. 2011, article 79, 2011.
  21. Y. Yao, R. Chen, and H.-K. Xu, “Schemes for finding minimum-norm solutions of variational inequalities,” Nonlinear Analysis, vol. 72, no. 7-8, pp. 3447–3456, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. M. Aslam Noor, “Some developments in general variational inequalities,” Applied Mathematics and Computation, vol. 152, no. 1, pp. 199–277, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. M. A. Noor, “Projection-proximal methods for general variational inequalities,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 53–62, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. M. A. Noor, “Differentiable non-convex functions and general variational inequalities,” Applied Mathematics and Computation, vol. 199, no. 2, pp. 623–630, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. M. Aslam Noor and Z. Huang, “Wiener-Hopf equation technique for variational inequalities and nonexpansive mappings,” Applied Mathematics and Computation, vol. 191, no. 2, pp. 504–510, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. Y. Yao and M. A. Noor, “Convergence of three-step iterations for asymptotically nonexpansive mappings,” Applied Mathematics and Computation, vol. 187, no. 2, pp. 883–892, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. Y. Yao and M. A. Noor, “On viscosity iterative methods for variational inequalities,” Journal of Mathematical Analysis and Applications, vol. 325, no. 2, pp. 776–787, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. Y. Yao and M. A. Noor, “On modified hybrid steepest-descent methods for general variational inequalities,” Journal of Mathematical Analysis and Applications, vol. 334, no. 2, pp. 1276–1289, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. Y. Yao and M. A. Noor, “On convergence criteria of generalized proximal point algorithms,” Journal of Computational and Applied Mathematics, vol. 217, no. 1, pp. 46–55, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. M. A. Noor and Y. Yao, “Three-step iterations for variational inequalities and nonexpansive mappings,” Applied Mathematics and Computation, vol. 190, no. 2, pp. 1312–1321, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. Y. Yao and M. A. Noor, “On modified hybrid steepest-descent method for variational inequalities,” Carpathian Journal of Mathematics, vol. 24, no. 1, pp. 139–148, 2008. View at Zentralblatt MATH
  32. Y. Yao, M. A. Noor, R. Chen, and Y.-C. Liou, “Strong convergence of three-step relaxed hybrid steepest-descent methods for variational inequalities,” Applied Mathematics and Computation, vol. 201, no. 1-2, pp. 175–183, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. Y. Yao, M. A. Noor, and Y.-C. Liou, “A new hybrid iterative algorithm for variational inequalities,” Applied Mathematics and Computation, vol. 216, no. 3, pp. 822–829, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  34. Y. Yao, M. Aslam Noor, K. Inayat Noor, Y.-C. Liou, and H. Yaqoob, “Modified extragradient methods for a system of variational inequalities in Banach spaces,” Acta Applicandae Mathematicae, vol. 110, no. 3, pp. 1211–1224, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  35. Y. Yao, M. A. Noor, K. I. Noor, and Y. -C. Liou, “On an iterative algorithm for variational inequalities in banach spaces,” Mathematical Communications, vol. 16, no. 1, pp. 95–104, 2011.
  36. M. A. Noor, E. Al-Said, K. I. Noor, and Y. Yao, “Extragradient methods for solving nonconvex variational inequalities,” Journal of Computational and Applied Mathematics, vol. 235, no. 9, pp. 3104–3108, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH